# SDR DALA2018032101822

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 35,174 hours, 18,888 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER SURFACE DENTED 40 INCHES FROM THE FUSELAGE AND 30 INCHES FROM L/E.  ACCOMPLISHED NDT INSPECTION IAW  NDT PT 6 51-00-19,  NO DEFECTS NOTED.
